# SDR ARWA980443

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 660-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MIDSHIP ACCESSORY COMPARTMENT LONGERON 25 RIGHT SPLICE HAS CORROSION, FS 660 TO 680.  REMOVED LONGERON SPLICE, CUT OUT DAMAGED AREA.  FABRICATED FILLER AND DOUBLER AND INSTALLED IN ACCORDANCE WITH JOSSAIR COMPANY, EO ARW.970101.2418.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 2418, CONTROL NR 5921.
